Search - Université Paris Cité Access content directly

Filter your results

480 Results
Domains :

On graphs with no induced subdivision of K4

Benjamin Lévêque , Frédéric Maffray , Nicolas Trotignon
Journal of Combinatorial Theory, Series B, 2012, 102, pp.924-947. ⟨10.1016/j.jctb.2012.04.005⟩
Journal articles lirmm-00736503v1
Image document

Noncommutative symmetric functions IV : Quantum linear groups and Hecke algebras at q = 0

Daniel Krob , Jean-Yves Thibon
Journal of Algebraic Combinatorics, 1997, 6, (4), pp.339-376
Journal articles hal-00018539v1
Image document

Utilisation de l'algèbre linéaire en théorie des automates

Jean-Eric Pin
1er Colloque AFCET-SMF de Mathématiques Appliquées, Sep 1978, Palaiseau, France. pp.85-92
Conference papers hal-00340773v1

On alpha-adic expansions in Pisot bases

Petr Ambrož , Christiane Frougny
Theoretical Computer Science, 2007, 380, pp.238-250
Journal articles hal-00159691v1
Image document

A topological approach to transductions

Jean-Eric Pin , Pedro Silva
Theoretical Computer Science, 2005, 340, pp.443-456
Journal articles hal-00112837v1
Image document

Cycle time of stochastic max-plus linear systems

Glenn Merlet
Electronic Journal of Probability, 2008, 13 (2008), Paper 12, 322-340
Journal articles hal-00197850v2
Image document

On a conjecture of Schnoebelen

Antonio Cano Gómez , Jean-Eric Pin
2003, pp.35--54
Conference papers hal-00112692v1

On univoque Pisot numbers

Jean-Paul Allouche , Christiane Frougny , Kevin G. Hare
Mathematics of Computation, 2007, 76, pp.1639-1660
Journal articles hal-00159701v1

On the representation of numbers in a rational base

Shigeki Akiyama , Christiane Frougny , Jacques Sakarovitch
Words 2005, 2005, Montréal, Canada. pp.47-64
Conference papers hal-00159715v1
Image document

Griggs and Yeh's Conjecture and L(p,1)-labelings

Frédéric Havet , Bruce Reed , Jean-Sébastien Sereni
SIAM Journal on Discrete Mathematics, 2012, 26 (1), pp.145--168. ⟨10.1137/090763998⟩
Journal articles inria-00327909v2

Bilinear functions and trees over the (max,+) semiring

Sabrina Mantaci , Vincent Blondel , Jean Mairesse
MFCS 2000, 2000, Bratislava, Slovakia. pp.549-558
Conference papers hal-00165941v1
Image document

Analysis of an algorithm catching elephants on the Internet

Yousra Chabchoub , Christine Fricker , Frédéric Meunier , Danielle Tibi
Fifth Colloquium on Mathematics and Computer Science, 2008, Kiel, Germany. pp.295-310, ⟨10.46298/dmtcs.3572⟩
Conference papers hal-01194674v1
Image document

Homomorphisms of signed graphs: An update

Reza Naserasr , Eric Sopena , Thomas Zaslavsky
European Journal of Combinatorics, 2021, ⟨10.1016/j.ejc.2020.103222⟩
Journal articles hal-02429415v2
Image document

On Bi-infinite and Conjugate Post Correspondence Problems

Olivier Finkel , Vesa Halava , Tero Harju , Esa Sahla
Preprints, Working Papers, ... hal-03780128v1
Image document

Queues with Skill Based Parallel Servers and a FCFS Infinite Matching Model

Ivo Adan , Marko Boon , Ana Bušić , Jean Mairesse , Gideon Weiss et al.
MAMA 2013 workshop of ACM Sigmetrics, 2013, Pittsburgh, United States. pp.22-24, ⟨10.1145/2567529.2567536⟩
Conference papers hal-01273894v1

Probabilistic cellular automata and random fields with i.i.d. directions

Jean Mairesse , Irène Marcovici
Preprints, Working Papers, ... hal-00727312v1

Partially commutative Magnus transformations

Daniel Krob , Gérard Henry Edmond Duchamp
International Journal of Algebra and Computation, 1993, 3, (1), pp.15-41
Journal articles hal-00017315v1

Probabilistic analyses of the plain multiple GCD algorithm

Valérie Berthé , Loïck Lhote , Brigitte Vallée
Journal of Symbolic Computation, 2016, 74, pp.425-474. ⟨10.1016/j.jsc.2015.08.007⟩
Journal articles hal-01578381v1
Image document

A Tight Bound on the Set Chromatic Number

Jean-Sébastien Sereni , Zelealem Yilma
Discussiones Mathematicae Graph Theory, 2013, 33 (2), pp.461--465. ⟨10.7151/dmgt.1679⟩
Journal articles hal-00624323v2
Image document

Report on GRASTA 2014

Fedor V. Fomin , Pierre Fraigniaud , Nicolas Nisse , Dimitrios M. Thilikos
[Research Report] AlGCo project team, CNRS, LIRMM, Montpellier, France. 2014
Reports hal-01084230v1
Image document

Graphs with bounded tree-width and large odd-girth are almost bipartite

Alexander Kostochka , Daniel Král' , Jean-Sébastien Sereni , Michael Stiebitz
Journal of Combinatorial Theory, Series B, 2010, 100 (6), pp.554--559. ⟨10.1016/j.jctb.2010.04.004⟩
Journal articles hal-00515582v1
Image document

A note on antisymmetric flows in graphs

Zdenek Dvorak , Tomas Kaiser , Daniel Král' , Jean-Sébastien Sereni
European Journal of Combinatorics, 2010, 31 (1), pp.320--324. ⟨10.1016/j.ejc.2009.05.005⟩
Journal articles hal-00487098v1
Image document

The Price of Connectivity for Vertex Cover

Eglantine Camby , Jean Cardinal , Samuel Fiorini , Oliver Schaudt
Discrete Mathematics and Theoretical Computer Science, 2014, Vol. 16 no. 1 (1), pp.207--223. ⟨10.46298/dmtcs.1262⟩
Journal articles hal-01179215v1
Image document

Adjacent transformations in permutations

Adeline Pierrot , Dominique Rossin , Julian West
23rd International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2011), 2011, Reykjavik, Iceland. pp.765-776, ⟨10.46298/dmtcs.2951⟩
Conference papers hal-01215071v1
Image document

A combinatorial method to find sharp lower bounds on flip distances

Lionel Pournin
25th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2013), 2013, Paris, France. pp.1-12
Conference papers hal-01229752v1
Image document

Deficiency Zero Petri Nets and Product Form

Jean Mairesse , Hoang-Thach Nguyen
Preprints, Working Papers, ... hal-00385673v3

WG'09: International Workshop on Theoretic Concepts in Computer Science

Christophe Paul , Michel Habib
5911, 352 p., 2010, Lecture Notes in Computer Science
Books lirmm-00533518v1
Image document

Redundancy of minimal weight expansions in Pisot bases

Peter J. Grabner , Wolfgang Steiner
Theoretical Computer Science, 2011, 412 (45), pp.6303-6315. ⟨10.1016/j.tcs.2011.08.018⟩
Journal articles hal-00572575v1

The four-in-a-tree problem for triangle-free graphs

Nicolas Trotignon , Christophe Picouleau , Nicolas Derhy
Graphs and Combinatorics, 2009, 25, pp.489-502
Journal articles hal-00536448v1
Image document

Sensitivity lower bounds from linear dependencies

Sophie Laplante , Reza Naserasr , Anupa Sunny
Preprints, Working Papers, ... hal-02429358v1